# SDR AWXA9700386

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHTS ON THROUGHOUT CABIN WITH MASTER SWITCH OFF AND EMERGENCY LIGHT AT SEAT 23 LEFT INOP.  REMOVED AND REPLACED RELAY NR S10297 IN FWD ATTENDANT PANEL.  REPAIRED BROKEN WIRE AT LIGHT ASSEMBLLY ROW 23 LEFT.
